# SDR CAL960527

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1517
- Condition: Cracked
- Location: Bs 540
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - FOUND BS 540 STIFFENER RBL 26 CRACKED.  APPROXIMATELY 1 INCH IN LENGTH.  REMOVED CRACKED SUPPORT BEAM.  FABRICATED NEW SUPPORT BEAM AND TAPERED SHIMS.  INSTALLED SUPPORT BEAM AND SHIMS IAW B737 SRM 51-30-2.  ALODINED AND PRIMED SUPPORT AND SHIMS IAW SRM 51-10-2.  (M)
